MAUDE Adverse Event Report: MIS IMPLANTS TECHNOLOGIES LTD. CONNECT Ø4, ANTI ROTATION SCAN POST, C=10MM; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS

MIS IMPLANTS TECHNOLOGIES LTD. CONNECT Ø4, ANTI ROTATION SCAN POST, C=10MM; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number MM-SP104
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw was faulty.
 
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The product was not returned for examination and insufficient information was provided to verify the reported issue.Therefore, the root cause could not be determined.If the distributor returns the product in the future, appropriate examinations will be performed to complete the investigation and identify the root cause.Products return is requested and they will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.

Brand Name
CONNECT Ø4, ANTI ROTATION SCAN POST, C=10MM
Common Device Name
ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
MIS IMPLANTS TECHNOLOGIES LTD.
p.o. box 7
bar lev industrial park 20156 00
IS  2015600
Manufacturer (Section G)
MIS IMPLANTS TECHNOLOGIES LTD.
p.o. box 7
bar lev industrial park 20156 00
IS   2015600
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24630558
Report Number3004203816-2026-07573
Device Sequence Number8688371
Product Code NDP
UDI-Device Identifier07290113990593
UDI-Public07290113990593
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMM-SP104
Device Lot NumberW25007558
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/27/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown